# SDR CA960723010

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Armature
- Part number: SPE19841
- Condition: Wrong  Part
- Location: Boost Pump
- Component: Plessey, BP1RSMK6
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOOST PUMP RECEIVED FOR OVERHAUL. INSPECTION DISCOVERED THAT THE ARMATURE HAD BEEN MODIFIED TO ACCEPT A DIFFERENT TYPE (SIZE) OF BEARING. THE ARMATURE SHOULD HAVE MEASURED .236" FOR THE COMMUTATOR END BEARING JOURNAL. THE JOURNAL HAD BEEN REWORKED TO .296". THE PROPER BEARING P/N IS SPE 100020 OR 515-4-13303, THE BEARING THAT WAS INSTALLED WAS MRC, P/N 35ZZ. ARMATURE REPLACED.
